On Subgroups Generated by a Root Triple.

Wolfgang Knapp

Mathematische Zeitschrift (1980)

  • Volume: 175, page 21-28
  • ISSN: 0025-5874; 1432-1823

How to cite


Knapp, Wolfgang. "On Subgroups Generated by a Root Triple.." Mathematische Zeitschrift 175 (1980): 21-28. <http://eudml.org/doc/173017>.

author = {Knapp, Wolfgang},
journal = {Mathematische Zeitschrift},
keywords = {root triples; finite permutation groups},
pages = {21-28},
title = {On Subgroups Generated by a Root Triple.},
url = {http://eudml.org/doc/173017},
volume = {175},
year = {1980},

AU - Knapp, Wolfgang
TI - On Subgroups Generated by a Root Triple.
JO - Mathematische Zeitschrift
PY - 1980
VL - 175
SP - 21
EP - 28
KW - root triples; finite permutation groups
UR - http://eudml.org/doc/173017
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.